Skin burning sensation is reported only by a few people who take Propranolol Hydrochloride. We study 2,966 people who have side effects while taking Propranolol hydrochloride from FDA and social media. Among them, 3 have Skin burning sensation. Find out below who they are, when they have Skin burning sensation and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Propranolol hydrochloride has active ingredients of propranolol hydrochloride. It is often used in migraine. (latest outcomes from Propranolol hydrochloride 4,069 users)
Skin burning sensation has been reported by people with high blood cholesterol, high density lipoprotein decreased, high blood pressure (latest reports from 10,013 Skin burning sensation patients).
On Oct, 28, 2016
2,966 people reported to have side effects when taking Propranolol Hydrochloride.
Among them, 3 people (0.1%) have Skin Burning Sensation
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi, I have been on various statins for 20 years and most recently switched to Crestor 10mg but 18 days ago my insurance company switched me to the generic. Five days ago I noticed that my skin felt on fire like a moderate sunburn- no rash but on lips, Face, buttocks, legs. I thought I was having an anxiety attack. I take a few meds and the only new things are a small Folic acid dose and this Crestor switch My last 10 mg dose was Thursday. It is Sunday and still there. If this is the culprit when will I feel better if ever
I started taking propranolol on Tuesday for migraines. The next day my voice started to sound hoarse and continued getting worse from there out. Finally called the pharmacy and they said yes it's a side effect so I talked to my neurologist who scoffed at me but told me I should stop taking it ...
I took Lupron for infertility in 1988. I started sweating while on it, became pregnant X6, resulting in 2 full-term pregnancies I have anti-phosphylipid syndrome, causing miscarriages.) I have never stopped sweating. I had a sympathectomy in 2008 because my hair was always dripping wet. I ...
Anyone ever had terrible skin burning from anything. I'm on synthroid I went back on lexapro and after the first pill started having burning. I can't sleep at all as its ores at night. I've lost weight and can't eat.
Hi, I have been on various statins for 20 years and most recently switched to Crestor 10mg but 18 days ago my insurance company switched me to the generic. Five days ago I noticed that my skin felt on fire like a moderate sunburn- no rash but on lips, Face, buttocks, legs. I thought I was ...
I was prescribed Propranolol 80mg slow release a few weeks ago for essential tremor in my hands. It had some effect but didn't completely remove the tremor. This week I have also started on Gabapentin for stenosis leg weakness (currently 900mg per day) and almost immediately the hand tremor ...
I had been taking benadryl for almost 8 years. When I stopped I started getting burning skin sensations on my feet and lower legs, my forearms and mid and upper back. This was in addition to insomnia. I tried restarting the benadryl but that just intensified the burning. And now several ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.